# SDR UALA2011032201385

- Difficulty date: March 22, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 64,820 hours, 23,889 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N300285
- Condition: Damaged
- Location: Nr 5 Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT CREW ON WALKAROUND REPORTS METAL PROTRUDING FROM LEFT WING UPPER WINGROOT.  NR 5 L/E SLAT HAS 4 X 4 INCH TEAR TO SKIN PANEL ON UPPER SURFACE ADJACENT TO TRAILING EDGE WEDGE.  REMOVED NR 5 L/E SLAT FOR REPAIR TO SHOP.  REPLACED LEADING EDGE SLAT NR 5 PER MM.  NO FAULTS NOTED.
